# SDR 98ZZZX282

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Artificial Horiz
- Part number: 4021541671
- Condition: Noisy
- Location: Csas Pitch
- Component: 92082227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICIAL HORIZ CAUSES CSAS PITCH ACTUATOR TO FLUCTUATE.  SIGNAL OUT OF PINS, X AND Y ARE TOO NOISY SIMULATING PITCH UP OR DOWN.  REMOVED AND REPLACED.
